# SDR 200501309

- Difficulty date: January 24, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N6407V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0669
- Engine: Lyc O360*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rack
- Part number: 612826
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TRAY HAD STRESS TEARS IN THE CORNERS OF THE THUMBSCREW CUTOUT AT THE BEND RADII FOLLOWING INSPECTION IAW SIL-012.
